# SDR IPXA2020052055562

- Difficulty date: May 20, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 17,288 hours, 10,498 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Longeron
- Part number: 2210081328
- Condition: Cracked
- Location: Pylon Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG#1 ENG AFT PYLON FAIRING 475AL HAS A CRACKED LONGERONREMOVED AND INSTALLED NEW LONGERON IAW SRM 51-40-21
